Archiv der Mathematik

, Volume 74, Issue 6, pp 423–431

A bound for the least Gaussian prime $\omega $ with $\alpha <\arg (\omega ) < \beta$

  • H. Matsui

Abstract.

We give an explicit function \(B(\theta )\) such that there is a Gaussian prime \(\omega \) with \(\omega \overline {\omega } < B(\beta -\alpha )\) and \(\alpha < \arg (\omega ) < \beta \).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2000

Authors and Affiliations

  • H. Matsui
    • 1
  1. 1.Graduate School of Mathematics, Nagoya University, Chikusa-ku, Nagoya 464-8602, JapanJP

Personalised recommendations